# SDR AALA006100

- Difficulty date: June 10, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N832RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BR50447
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VARIOUS EMERGENCY EXIT LIGHTS ARE INTERMITTANTLY ON IN FLIGHT, REGARDLESS OF EMERGENCY EXIT LIGHTS SWITCH (2 RED LIGHTS NEAR FLOOR OPPOSITE FORWARD LAV AND WHITE DOOR, EXIT LIGHTS AT FORWARD ENTRY DOOR AND OTHERS IN THE BACK.  REMOVED AND REPLACED FORWARD LEFT BATTERY PACK IAW MM, OPS CHECK GOOD.  (M)
